Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How long can you take minoz ?

Hi Doctor , I am M with 27 year old.Most of the time I get pimple which is bigger in size and red color.First it start with small pimples than its size increase day by day.or that I am taking minoz 100 twise daily and using Eritop-A at night time.I just wanted to know How long can I take minoz 100 tabs.and what should I do to overcome from that problems.?In a year I get this problem for 3-4 months.please suggest me what should I do?
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Dear
Welcome to Healthcaremagic!
The pimples you mentioned reflect some sort of skin infection.
these must be evaluated by a dermatologist rather than taking excessive medication or applying topical creams .
i think you need a course of oral antibiotics first and then proceed with other therapies.
Please consult a skin specialist in your area.
Good Luck.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor